MAUDE Adverse Event Report: PARKER MEDICAL PARKER FLEX-TIP; PARKER ENDO-BRONCH WITH STANDARD TIP(LEFT DOUBLE-LUMEN ENDOBRONCHIAL TUBE),PSTDL

PARKER MEDICAL PARKER FLEX-TIP; PARKER ENDO-BRONCH WITH STANDARD TIP(LEFT DOUBLE-LUMEN ENDOBRONCHIAL TUBE),PSTDL
Model Number H-PSTDL-35
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 09/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
The patient was de-intubated and re -intubated with another tube. .
 
Additional Manufacturer Narrative
The tip bending during intubation caused the patient to be de-intubated and re-intubated with another tube.
 
Additional Manufacturer Narrative
The tip bending during intubation caused the patient to be de-intubated and re-intubated with another tube.The complaint of "tip bent during intubation" regarding part i-pstdl-35 was confirmed via photo.The root cause cannot be determined but could possibly be a result of the tubing thickness being too thin.A risk assessment was performed using rma-20024b, rev 1 and the severity rating was determined to be 7/10 which does not require the initiation of a capa.There have been 7 complaints against the product in the past 24 months.0 of those complaints were regarding the tip bending.A resolution letter was sent to the customer.
 
Event or Problem Description
The patient was de-intubated and re -intubated with another tube. .
 
Additional Manufacturer Narrative
The tip bending during intubation caused the patient to be de-intubated and re-intubated with another tube.The complaint of "tip bent during intubation" regarding part i-pstdl-35 was confirmed via photo.The root cause cannot be determined but could possibly be a result of the tubing thickness being too thin.A risk assessment was performed using rma-20024b, rev 1 and the severity rating was determined to be 7/10 which does not require the initiation of a capa.There have been (b)(4) complaints against the product in the past 24 months.0 of those complaints were regarding the tip bending.A resolution letter was sent to the customer.Udi related data quality updates only.
 
Event or Problem Description
The patient was de-intubated and re -intubated with another tube.

Brand Name
PARKER FLEX-TIP
Common Device Name
PARKER ENDO-BRONCH WITH STANDARD TIP(LEFT DOUBLE-LUMEN ENDOBRONCHIAL TUBE),PSTDL
Manufacturer (Section D)
PARKER MEDICAL
9457 s university blvd
pmb 331
highlands ranch CO 80126
Manufacturer (Section G)
WELL LEAD MEDICAL CO
c-4 jinhu industrial estate
hualong
panyu, guangzhou TX 51143 4
JA   511434
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key17914125
Report Number3000219639-2023-00030
Device Sequence Number6777216
Product Code CBI
UDI-Device Identifier10749065851406
UDI-Public(01)10749065851406
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH-PSTDL-35
Device Catalogue NumberH-PSTDL-35
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/11/2023
Supplement Date Received by Manufacturer09/11/2023
09/11/2023
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date11/30/2023
07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown